MathSciNet Relay Station
MathSciNet bibliographic data
MR2132889 (2006a:35271) 35Q53 (35Q51)
Lenells, Jonatan Traveling wave solutions of the Degasperis-Procesi equation. J. Math. Anal. Appl. 306 (2005), no. 1, 72–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement